JournalszaaVol. 33, No. 3pp. 305–310

On the Convergence of Successive Approximations for a Fractional Differential Equation in Banach Spaces

  • Aldona Dutkiewicz

    Adam Mickiewicz University, Poznan, Poland
On the Convergence of Successive Approximations for a Fractional Differential Equation in Banach Spaces cover
Download PDF

Abstract

In this paper we present a convergence result for the successive approximations for a nonlinear fractional di erential equation of Caputo type in Banach spaces. Also an example is given to illustrate our result.

Cite this article

Aldona Dutkiewicz, On the Convergence of Successive Approximations for a Fractional Differential Equation in Banach Spaces. Z. Anal. Anwend. 33 (2014), no. 3, pp. 305–310

DOI 10.4171/ZAA/1513